View Authors A-Z

8 result(s) found for "I":

Iafrate, JR (2014). Benford’s Law and Power Law Behavior in Fragmentation Processes. Undergraduate Honors Thesis, Williams College, Williamstown, MA. View Complete Reference Online information Works that this work references No Bibliography works reference this work
Idrovo, AJ, Bojórquez-Chapela, I, Fernández-Niño, JA and Moreno-Montoya, J (2011). Performance of public health surveillance systems during the influenza A(H1N1) pandemic in the Americas: testing a new method based on Benford's Law. Epidemiol. Infect. 139(12), pp. 1827-34. ISSN/ISBN:1469-4409. DOI:10.1017/S095026881100015X. View Complete Reference Online information Works that this work references Works that reference this work
Intilla, F (2009). New Pattern Found in Prime Numbers. Mathematics, News & Press - A Blog by F. Intilla; posted May 10. View Complete Reference Online information Works that this work references No Bibliography works reference this work
Iorliam, A, Ho, ATS, Poh, N and Shi, YQ (2014). Do Biometric Images Follow Benford's Law?. Proceedings of the 22nd European Signal Processing Conf.(Eusipco). DOI:10.1109/IWBF.2014.6914261. View Complete Reference Online information Works that this work references No Bibliography works reference this work
Iorliam, A, Tirunagari, S, Ho, ATS, Li, S, Waller, A and Poh, N (2017). "Flow Size Difference" Can Make a Difference: Detecting Malicious TCP Network Flows Based on Benford's Law. arXiv:1609.04214v2 [cs.CR], last accessed February 6, 2017. View Complete Reference Online information Works that this work references No Bibliography works reference this work
Irmay, S (1997). The relationship between Zipf's law and the distribution of first digits. Journal of Applied Statistics 24(4), pp. 383-393. ISSN/ISBN:0266-4763. DOI:10.1080/02664769723594. View Complete Reference Online information Works that this work references Works that reference this work
Iudica, F (2012). Benford’s Law: Mathematical Properties and Forensic Accounting Applications. Master’s Thesis, Luiss Guido Carli University, Rome, Italy, 2012. View Complete Reference Online information Works that this work references No Bibliography works reference this work
Iyengar, SS, Rajagopal, AK and Uppuluri, VRR (1983). String Patterns of Leading Digits. Applied Mathematics and Computation 12(4), pp. 321-337. ISSN/ISBN:0096-3003. DOI:10.1016/0096-3003(83)90045-0. View Complete Reference Online information Works that this work references Works that reference this work